Absolute Anabelian Cuspidalizations of Configuration Spaces of Proper Hyperbolic Curves over Finite Fields

Search this Article

Author(s)

Journal

  • Publications of the Research Institute for Mathematical Sciences

    Publications of the Research Institute for Mathematical Sciences 45(3), 661-744, 2009-08

    Kyoto University

Keywords

Codes

  • NII Article ID (NAID)
    110007190374
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top